# SDR UIEA2017070301105

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 72,007 hours, 10,008 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H342AAM
- Part serial: 5138
- Condition: Inoperative
- Location: Standby Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE INDICATOR INOPERATIVE.    REPLACED THE STANDBY ATTITUDE INDICATOR IAW AMM 34-24-01-004-001 AND 34-24-01-404-005 REV 89.   PERFORMED STBY ATT INDICATOR INSTALLATION TEST AND THE RESULT WAS SATISFACTORY IAW AMM 34-24-01-4040-005 REV 89.
